Title: | Liouville theorems for the stationary Navier-Stokes equation on a hyperbolic space |
Authors: | Chan, Chi Hin Czubak, Magdalena 應用數學系 Department of Applied Mathematics |
Keywords: | Steady state;Stationary Navier-Stokes;Lionville theorems;Hyperbolic space |
Issue Date: | 1-Apr-2018 |
Abstract: | The problem for the stationary Navier-Stokes equation in 3D under finite Dirichlet norm is open. In this, paper we answer the analogous question on the 3D hyperbolic space. We also address other dimensions and more general manifolds. (C) 2017 Elsevier Inc. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.jmaa.2017.11.037 http://hdl.handle.net/11536/144418 |
ISSN: | 0022-247X |
DOI: | 10.1016/j.jmaa.2017.11.037 |
Journal: | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS |
Volume: | 460 |
Begin Page: | 216 |
End Page: | 231 |
Appears in Collections: | Articles |